# SDR CA090407018

- Difficulty date: April 5, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: NP13932111
- Condition: Failed
- Location: Cockpit
- Part time: 6,420 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT CRUISE (FL 350), CAPTAINS FRONT WINDSHIELD SHATTERED. THE WINDSHIELD WAS REMOVED AND REPLACED IAW AMM 56-11-01.
